# SDR CHQA201000009

- Difficulty date: January 17, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 18,148 hours, 14,661 cycles
- Engine: Allsn AE3007A
- Engine time: 17,836 hours, 15,674 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920SD
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED A BLEED 1 LEAK MESSAGE ON EICAS UPON ENTERING ICING CONDITIONS DURING CLIMB.  THE CREW DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE BLEED SYSTEM AND FOUND A LEAK AT JOINT 15 UNDER THE CARGO COMPARTMENT FLOOR.  THE O-RINGS AND COVER BOOT WERE REPLACED IAW EMB145 MM 36-11-09.  OPS AND LEAK CHECKS GOOD.
